# SDR SWAA2013110521934

- Difficulty date: October 4, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 33,958 hours, 22,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 5912188L
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD INNER VERTICAL LE SUPPORT ANGLE CRACKED JUST FWD OF STATION 1144.  R & R ANGLE IAW SRM.
